MathSciNet Relay Station
MathSciNet bibliographic data
MR917378 35B40 (35K50)
Kamin, S.; Ughi, M. On the behaviour as $t\to\infty$ of the solutions of the Cauchy problem for certain nonlinear parabolic equations. J. Math. Anal. Appl. 128 (1987), no. 2, 456–469.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement